Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hayfever medication and Haart
Jan 14, 2009

I live in an country/area that is overrun with ragweed and every fall my hayfever is quite bad. I have been taking the Atripla combination for the past year and I'm now undetectable with my CD4% steadly increasing. This past season I avoided taking anything for the hayfever for fear that it would cause problems with the Atripla drugs. (Needles to say it was not very fun!) Should I be concerned, is there some drugs I should stay away from or can you suggest a good/safe hayfever med. A friend suggested Rhinocort what do you think of that? At the same time I'm considering to get the ragweed allergy shots this year so I can avoid to have to take unnessesary drugs in the future. Can these allergy shots be problematic with having HIV and taking Atripla? Thanks for your help!

Response from Dr. Henry

Treatment of hay fever/seasonal allergies can be frustrating. Use of topical corticosteroids and/or antihistimines usually safe with Atripla. Atripla would not likely influence much the variable benefit of allergy testing/shots. KH



Previous
Joint pain with Atripla
Next
eating times

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement